# SDR FDEA202404100453

- Difficulty date: April 10, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 97,097 hours, 23,000 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 21,172 hours, 6,648 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LT BAT 1 LO DURING PREFLIGHT   REPLACED EMERGENCY LIGHT BATTERY. OPS CHECK GOOD. AMM 33-51-01-4.
